Hi, I Have Been Losing Erections During/pre-mature To Having Sex
I have been losing erections during/pre-mature to having sex with my wife.
I am feeling it is a lot due to porn induced ED. I used to watch and masturbate to a lot of porn.
I have decided to stop watching porn.
Any medications that could be helpful for me to overcome this?
First of all I like to inform you that there is no erectile dysfunction due to use of lots of porn. This is completely an misconception and very much prevalent in south east asian countries. So there is need to remove this unwanted guilt from your mind.
Secondly to know what could be the cause for problem I am posting following questions. Please answer them with possible details.
1. How long you are facing problem with erections?
2. How the problem started whether it was sudden in onset or build up slowly over the months or years?
3. Frequency of the problem in a week/month ? Are you able to have some successful sexual intercourse?
4. In a typical month out of what number of sexual interactions do not achieve success?
5. What are the factors that increase the problem ?
6. Factors that relieve the problem- thoughts, situations, partner, place etc.
7. Your partner details- Is she very critical, demands sex more than what can you think, does she feel superior to you or bothers you in some other regards?
8. Effect on your relationship so far due to problem
9. Details of medical illness like duration, any complications, treatment received till date.
10. Medications you are receiving currently, if any including ayurvedic homeopathic or any other.
11. Medication you received in past and their effect?
12. Do you have any psychiatric illness (like anxiety, depression, fear)?
13. Investigations done till date and reports of most latest investigations- serum testosterone, TSH, T3, T4 and any other?
I must assure you that once we identify cause it will be easy to correct it.
I look forward to see more details.
Thanks and regards
It is possible that you are dealing with psychogenic ED
Thanks for reverting back to me.
Although the information was not adequate to speculate the cause but considering the ongoing stress and anxiety it is possible that you are dealing with psychogenic ED.
The treatment of psychogenic ED is often psychotherapy and stress management as without removing the root cause it is never possible to achieve desired outcome.
I hope this helps you further.
Thanks and regards.